Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniqueness of the critical point of the solutions to some semilinear elliptic boundary value problems in $ {\bf R}\sp 2$


Author: Shigeru Sakaguchi
Journal: Trans. Amer. Math. Soc. 319 (1990), 179-190
MSC: Primary 35J65; Secondary 35B05
MathSciNet review: 1008702
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider some two-dimensional semilinear elliptic boundary value problems over a bounded convex domain in $ {{\mathbf{R}}^2}$ and show the uniqueness of the critical point of the solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65, 35B05

Retrieve articles in all journals with MSC: 35J65, 35B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-1008702-1
PII: S 0002-9947(1990)1008702-1
Article copyright: © Copyright 1990 American Mathematical Society